Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 68, NWS Milwaukee, WI

June 6, 2011Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 6, 2011, 8:58 AM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 8:58 AM CDT (13:58 UTC)
Expired
Jun 6, 2011, 9:45 AM CDT
In force
47 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Green Lake County, WI, Marquette County, WI

The radar

The Green Bay radar (KGRB), 92 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 9:25 AM CDTHAIL 1Berlin, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:09 AM CDTSevere Thunderstorm WatchSPC8 hr
Jun 6, 7:00 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.0 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1658 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS53 KMKX 061358
SVRMKX
WIC047-077-061445-
/O.NEW.KMKX.SV.W.0068.110606T1358Z-110606T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 AM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEAST MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 945 AM CDT

* AT 854 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WAUTOMA...AND MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BERLIN AROUND 935 AM CDT.
  GREEN LAKE AROUND 940 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NESHKORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4398 8888 4390 8888 4380 8889 4398 8937
      4399 8889
TIME...MOT...LOC 1357Z 295DEG 20KT 4403 8923
WIND...HAIL <50MPH 1.50IN

$$
DAVIS
3 follow-up statements
000
WWUS53 KMKX 061411
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 AM CDT MON JUN 6 2011

WIC077-061421-
/O.CAN.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
MARQUETTE WI-
911 AM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARQUETTE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4398 8888 4380 8889 4391 8917 4398 8917
      4399 8889
TIME...MOT...LOC 1411Z 295DEG 30KT 4395 8903

$$

WIC047-061445-
/O.CON.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
911 AM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN GREEN
LAKE COUNTY UNTIL 945 AM CDT...

AT 908 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
STORM WAS LOCATED NEAR REDGRANITE...OR 6 MILES WEST OF BERLIN...
MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GREEN LAKE AROUND 920 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4398 8888 4380 8889 4391 8917 4398 8917
      4399 8889
TIME...MOT...LOC 1411Z 295DEG 30KT 4395 8903
WIND...HAIL <50MPH 1.50IN

$$

MRC
472 
WWUS53 KMKX 061426
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CDT MON JUN 6 2011

WIC047-061445-
/O.CON.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
926 AM CDT MON JUN 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GREEN LAKE COUNTY UNTIL 945 AM CDT...

AT 922 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS 
STORM WAS LOCATED NEAR BERLIN...MOVING EAST AT 30 MPH.

AT 925 AM CDT...GREEN LAKE EMERGENCY MANAGEMENT REPORTED ONE INCH 
DIAMETER HAIL IN BERLIN.  

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN GREEN LAKE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4398 8888 4380 8889 4392 8903 4398 8904
      4399 8889
TIME...MOT...LOC 1425Z 289DEG 26KT 4396 8894
WIND...HAIL <50MPH 1.50IN

$$

CRAVEN
743 
WWUS53 KMKX 061437
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT MON JUN 6 2011

WIC047-061447-
/O.EXP.KMKX.SV.W.0068.000000T0000Z-110606T1445Z/
GREEN LAKE WI-
937 AM CDT MON JUN 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREEN LAKE COUNTY
WILL EXPIRE AT 945 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4398 8888 4380 8889 4392 8903 4398 8904
      4399 8889
TIME...MOT...LOC 1437Z 289DEG 26KT 4393 8883

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:38 AM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 6, 3:38 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT MON JUN 6 2011

UPDATED TO ADD TODAY/TONIGHT/AVIATION SECTIONS

.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM.

RADAR AND SATELLITE SHOWED NARROW LINE OF ACCUS MOVING EASTWARD
ACROSS SOUTH CENTRAL WI OVERNIGHT...WITH A MARKED INCREASE IN
TEMPERATURES AND DEW POINTS BEHIND THE LINE. A STRONG THUNDERSTORM
DEVELOPED OVER SOUTH CENTRAL MN JUST AFTER MIDNIGHT AND EVOLVED INTO
MANY THUNDERSTORMS THAT LINED UP ALONG THE MN/IA/WI BORDER BY 3 AM.
THESE STORMS WERE TRIGGERED BY A SHORTWAVE CROSSING THE REGION...AND
SEEMED TIED TO THE HIGH/LOW CAPE GRADIENT...AND THE LEADING EDGE OF
THE 850MB WARM AIR ADVECTION. RUC FCST SNDGS SHOW ELEVATED CAPE
GREATER THAN 1000 J/KG WHEN LIFTED FROM 900MB OVER THE WESTERN
FORECAST AREA/COUNTY WARNING AREA /CWA/.

SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 AM FOR FAR WESTERN CWA.
MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS. CURRENT TRAJECTORY OF
STORMS ARE TOWARD SOUTH CENTRAL WI EARLY THIS MORNING...LOOKING AT
CORFIDI VECTORS. HOWEVER...HIGHER THETA-E ADVECTION IN NORTHERN CWA
THIS MORNING...SO EXPECTING CONVECTION TO GRAVITATE TOWARD CENTRAL
WI RATHER THAN SOUTHERN WI...ESPECIALLY BY MID MORNING.

WE WILL CAP OFF BY EARLY AFTERNOON OVER THE SOUTHERN CWA...SO TOOK
OUT ANY CHANCE OF PRECIP. WATER VAPOR IMAGERY AND 500MB MODEL
VORTICITY SHOWING A HINT OF ANOTHER SHORTWAVE UPSTREAM THAT COULD
TRIGGER SOME CONVECTION LATER THIS AFTERNOON INTO TONIGHT. THE
LATEST GFS/ECMWF AND NAM KEEP THE CONVECTION MAINLY NORTH OF THE
CWA...POSSIBLY CLIPPING THE NORTH.

TEMPERATURES TODAY ARE TRICKY. THERE SHOULD BE SOME CLOUD DEBRIS
OVER THE CWA THIS MORNING WHICH MAY KEEP TEMPS FROM REALIZING THEIR
POTENTIAL. 925MB TEMPS ARE 25 TO 27C THIS AFTERNOON. DEWPOINTS
EXPECTED TO GET UP TO AROUND 70F IN THE FAR WEST. HEAT INDEX VALUES
SHOULD REMAIN JUST UNDER 100F.

.SHORT TERM...TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

00Z NAM/GFS MODELS NOW KEEPING WARM FRONT NORTH OF THE FORECAST
AREA ON TUESDAY. THIS ENTRENCHES THE FORECAST AREA WITHIN THE WARM
SECTOR AIRMASS...WHICH EFFECTIVELY CAPS THE AREA FROM CONVECTION.
REMOVED POPS FOR TUESDAY MORNING IN THE NORTH.

PARTLY TO MOSTLY SUNNY SKIES TUESDAY AND WEDNESDAY...WITH BREEZY
SOUTHWEST WINDS...WILL BRING VERY WARM AND HUMID CONDITIONS TO THE
ENTIRE AREA. NAM 2 METER TEMPERATURES IN THE LOWER 90S...WITH
925MB TEMPERATURES IN THE UPPER 20S CELSIUS. THUS...HIGHS IN THE
LOWER TO MID 90S SEEM REASONABLE. DEW POINTS RISING INTO THE MID
TO UPPER 60S SHOULD GIVE HEAT INDEX READINGS IN THE MID TO UPPER
90S...PERHAPS REACHING 100 IN SPOTS. WILL CONTINUE TO MENTION THE
VERY WARM AND HUMID CONDITIONS IN HAZARDOUS WEATHER OUTLOOK
TUESDAY AND WEDNESDAY...BUT FEEL THAT CHANCES FOR HEAT ADVISORY
CRITERIA BEING REACHED ARE BORDERLINE AT THIS TIME. WILL LET DAY
SHIFT TAKE ANOTHER LOOK AT IT.

TUESDAY NIGHT TO REMAIN CAPPED AND DRY...WITH SOUTHWEST FLOW
KEEPING LOWS IN THE LOWER TO MID 70S...NEAR RECORD HIGH MINIMUMS.

MODELS TRYING TO GENERATE QPF ACROSS THE AREA WEDNESDAY...WHICH
SEEMS QUESTIONABLE GIVEN THE CAPPING IN PLACE ACROSS THE AREA. FOR
NOW...WILL KEEP THE MORNING DRY...WITH INCREASING CHANCES FROM
SOUTHEAST TO NORTHWEST DURING THE AFTERNOON AS THE COLD FRONT
APPROACHES.

COLD FRONT THEN SHIFTS SOUTHEAST THROUGH THE AREA WEDNESDAY NIGHT.
MEAN LAYER CAPES OF 2500 TO 3000 J/KG...ALONG WITH DEEP LAYER
SHEAR INCREASING TO 30 KNOTS PLUS...GIVE A DECENT SHOT AT STRONG
TO SEVERE STORMS. KEPT LIKELY POPS ACROSS MOST OF THE AREA
WEDNESDAY NIGHT.

.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO
MEDIUM.

COLD AIR ADVECTION BEHIND THE FRONT THURSDAY WILL BRING COOLER AND
LESS HUMID CONDITIONS TO THE AREA. HIGH PRESSURE PASSING NORTH OF
THE AREA SHOULD BRING QUIET WEATHER TO MOST OF THE AREA. THE FAR
SOUTH MAY SEE PRECIPITATION FROM NORTHERN ILLINOIS SPILL OVER...SO
LEFT SLIGHT CHANCE POPS THERE.

MOST OF THE REST OF THIS PERIOD LOOKS TO BE UNSETTLED...WITH
MAINLY ZONAL UPPER LEVEL FLOW ACROSS THE REGION. VARIOUS VORTICITY
MAXIMA SHIFT THROUGH THE REGION DURING THIS TIME. THE GFS IS
QUICKER THAN THE 12Z ECMWF WITH SHIFTING A SHORTWAVE TROUGH
NORTHEAST ACROSS THE UPPER MIDWEST FRIDAY NIGHT AND SATURDAY. THIS
FEATURE ALSO HAS AN ASSOCIATED SURFACE LOW MOVING WITH IT. GIVEN
THESE DIFFERENCES...LEANED TOWARDS THE CONSENSUS MODEL BLEND FOR
THIS PERIOD. TEMPERATURES SHOULD REMAIN CLOSER TO SEASONAL
NORMALS.

&&

.AVIATION...SHOWERS AND STORMS ARE POSSIBLE ALONG A WARM FRONT
THROUGH MID MORNING. SOME THUNDERSTORMS MAY BE SEVERE OVER SOUTH
CENTRAL WI...MAINLY WEST OF MADISON...WITH LARGE HAIL AND DAMAGING
WIND THE MAIN THREAT. SHOULD BE DRY FOR AT LEAST THE FIRST PART OF
THE AFTERNOON AS THE FRONT PUSHES NORTH OF THE AREA...WITH A CHANCE
FOR SHOWERS/STORMS AGAIN LATE AFTERNOON INTO THE EVENING AS AN UPPER
LEVEL DISTURBANCE CROSSES CENTRAL WI. VFR CONDITIONS WILL PREVAIL
THROUGH MONDAY...BUT MVFR CONDITIONS CERTAINLY POSSIBLE WITH ANY
PRECIP.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...08/WOOD
TODAY/TONIGHT/AVIATION...13/MRC
Hazardous weather outlook, Jun 6, 7:28 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 AM CDT MON JUN 6 2011

WIZ046-047-051-052-056>060-062>072-071230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
728 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST WISCONSIN THIS MORNING. THE STRONGER THUNDERSTORMS
WILL PRODUCE LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST
WISCONSIN UNTIL 12 PM CDT.

WARM AND HUMID AIR WILL BUILD INTO SOUTH CENTRAL WISCONSIN THIS
AFTERNOON. HEAT INDEX VALUES WILL BE IN THE 90S.

A FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND
COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY WARM AND HUMID CONDITIONS WILL CONTINUE THROUGH WEDNESDAY...WITH
HEAT INDEX VALUES CLIMBING WELL INTO THE 90S. THE WARMEST DAY WILL
BE TUESDAY WITH HEAT INDICES REACHING THE MID AND UPPER 90S.

MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH WISCONSIN. THERE IS
A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT.

SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO
SUNDAY AS SOUTHERN WISCONSIN REMAINS CLOSE TO A FRONTAL BOUNDARY
LOCATED JUST TO THE SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN WEDNESDAY AND
WEDNESDAY NIGHT.

LMZ643>646-071230-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
728 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING. THE
THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 PM CDT.

A FRONT WILL STALL ACROSS CENTRAL WISCONSIN THIS AFTERNOON...AND
COULD BE THE FOCUS FOR ANOTHER ROUND OF CONVECTION TONIGHT. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG OR NEAR THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE STRONG THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AS A COLD
FRONT MOVES THROUGH EASTERN WISCONSIN AND LAKE MICHIGAN. SOUTH
WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AHEAD OF THIS
FRONT ON WEDNESDAY.

SMALL CHANCES FOR THUNDERSTORMS WILL CONTINUE FROM THURSDAY INTO
SATURDAY AS SOUTHERN LAKE MICHIGAN REMAINS CLOSE TO A FRONTAL
BOUNDARY LOCATED JUST TO THE SOUTH.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jun 6, 6:42 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
642 AM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     HAIL             1 S BARABOO             43.45N 89.74W
06/06/2011  E1.75 INCH       SAUK               WI   AMATEUR RADIO

&&

WIMBERLEY
Special weather statement, Jun 6, 7:25 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 AM CDT MON JUN 6 2011

WIZ057-061300-
COLUMBIA-
725 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING INTO SOUTHEAST COLUMBIA COUNTY...

AT 722 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF COLUMBUS...MOVING EAST AT 30
MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  FALL RIVER AND COLUMBUS BY 750 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Special weather statement, Jun 6, 7:33 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 AM CDT MON JUN 6 2011

WIZ046-047-057-061315-
COLUMBIA-GREEN LAKE-MARQUETTE-
733 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING INTO SOUTHEAST MARQUETTE...SOUTHWEST
GREEN LAKE AND NORTHEAST COLUMBIA COUNTIES...

AT 731 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL MARQUETTE COUNTY...MOVING EAST
AT 25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  DALTON BY 750 AM CDT...
  KINGSTON BY 755 AM CDT...
  MANCHESTER BY 805 AM CDT...
  FRIESLAND BY 810 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Special weather statement, Jun 6, 7:40 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CDT MON JUN 6 2011

WIZ046-061315-
MARQUETTE-
740 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING INTO WESTERN MARQUETTE COUNTY...

AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME EAST CENTRAL ADAMS COUNTY...MOVING
EAST AT 25 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WESTFIELD BY 750 AM CDT...
  MONTELLO BY 805 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Special weather statement, Jun 6, 8:23 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 AM CDT MON JUN 6 2011

WIZ046-047-061430-
GREEN LAKE-MARQUETTE-
823 AM CDT MON JUN 6 2011

...STRONG THUNDERSTORM MOVING INTO NORTHEAST MARQUETTE AND NORTHERN
GREEN LAKE COUNTIES...

AT 817 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 30 MILES WEST OF BERLIN...MOVING SOUTHEAST AT 30
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NESHKORO BY 855 AM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

WOOD
Local storm report, Jun 6, 8:56 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 AM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HAIL             2 N BURNETT             43.53N 88.71W
06/06/2011  E0.50 INCH       DODGE              WI   LAW ENFORCEMENT

            AT INTERSECTION OF HWY 26 AND TOWER RD.

&&

WIMBERLEY

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 5:12 AM CDTSevere Thunderstorm WarningMKXSauk48 min
Jun 6, 5:50 AM CDTSevere Thunderstorm WarningMKXSauk40 min
Jun 6, 6:09 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk51 min
Jun 6, 6:26 AM CDTSevere Thunderstorm WarningMKXColumbia, Sauk49 min
Jun 6, 6:44 AM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette46 min
Jun 6, 9:19 AM CDTSevere Thunderstorm WarningMKXDodge, Washington, Waukesha41 min
Jun 6, 9:28 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake62 min
Jun 6, 3:17 PM CDTHeat AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more29 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.